# SDR 2004FA0000750

- Difficulty date: August 3, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N444FC
- Make and model: Beech A36TC
- Aircraft serial: EA257
- Engine: Cont TSIO520*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Incorrect
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT UPPER LT WING ATTACH BOLT FOUND INSTALLED AND PRESUMABLY TORQUED WITHOUT CHAMFERED WASHER UNDER HEAD.  DAMAGE TO BATHTUB FITTING UNKNOWN AT THIS TIME.
